# SDR ASOA201905037041

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 45,138 hours, 34,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE APU FIREWALL MOUNTING STRUCTURE AT THE 06:00 POSITION WITH A GOUGE AND POSSIBLE CRACK. MAINTENANCE BLENDED OUT THE DAMAGE AND NO CRACK FOUND, THEN INSTALL A INTERNAL AND EXTERNAL DOUBLER WITH SHIMS FOR THE APU COWLING IN MATCHING LOCATIONS IAW SRM 53-32-04. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
